# SDR REXA2021062900475

- Difficulty date: June 7, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 370-376 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAL RAIL HAS EVIDENCE OF CORROSION AT FS 370.00 TO FS 376.00 AT THE 7 O'CLOCK POSITION.  REMOVED,FABBED, AND INSTALLED NEW SEAT IAW AMM 53-00-49-000/400-801-A12, SRM 51-40-11-001-001-A01, SRM 53-00-49-201-002-A01.
